Nonequilibrium umbrella sampling and the functional crooks fluctuation theorem

Williams, Stephen R., Evans, Denis J. and Searles, Debra J. (2011) Nonequilibrium umbrella sampling and the functional crooks fluctuation theorem. Journal of Statistical Physics, 145 4: 831-840. doi:10.1007/s10955-011-0281-0


Author Williams, Stephen R.
Evans, Denis J.
Searles, Debra J.
Title Nonequilibrium umbrella sampling and the functional crooks fluctuation theorem
Journal name Journal of Statistical Physics   Check publisher's open access policy
ISSN 0022-4715
Publication date 2011-11
Sub-type Article (original research)
DOI 10.1007/s10955-011-0281-0
Volume 145
Issue 4
Start page 831
End page 840
Total pages 10
Place of publication New York, NY, United States
Publisher Springer
Language eng
Abstract We review the theoretical underpinning of nonequilibrium umbrella sampling. We provide its historical context and show how it relates to other important results in nonequilibrium statistical mechanics. Its relationships to the generalised Yamada-Kawasaki distribution function is explored. A new functional version of the Crooks Fluctuation Theorem is also presented.
Keyword Umbrella sampling
Fluctuation theorem
Relaxation theorem
Nonequilibrium
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Chemistry and Molecular Biosciences
Australian Institute for Bioengineering and Nanotechnology Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Oct 2012, 13:12:22 EST by System User on behalf of School of Chemistry & Molecular Biosciences